# SDR USAAD96106

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48094
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 39567851
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 1448 - PIT-PHL - AFTER TAKEOFF, EXPERIENCED SEVERE NOSE GEARVIBRATION AND UNSAFE INDICATION ON NOSE GEAR.  CYCLED GEAR, NO CHANGE.AFTER RETRACTING MAIN GEAR DOORS, GOT DOWN AND LOCKED INDICATION ON NOSEGEAR.  RETURNED TO FIELD.  REPLACED LEFT AND RIGHT NOSE GEAR FORWARD DOORACTUATOR LINKS.  (M)
